# SDR COOSDR040005

- Difficulty date: June 30, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Engine: Pwa JT3D7
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 5759145508
- Part serial: CPT747
- Condition: Corroded
- Location: Rt Mlg
- Part time: 76,459 hours, 20,947 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG SHOCK STRUT RETRACT PIN BOSS, INNER SURFACE CORRODED.
